# SDR DALA2015042302863

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 63,129 hours, 45,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 574-691
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BETWEEN, X=-54 TIAL AND X=-60 AND BS 574 AND 691.  CUSP WEB AND RING DOUBLERS WERE FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 53-05, FIG 131A-24.  LP 1916614.
